# SDR AALA2019121209023

- Difficulty date: December 9, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 787-9
- Aircraft serial: 40642
- Aircraft time: 13,262 hours, 1,350 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS WHEN WAI ILLUMINATED ON EICAS, COMMANDED SPEED AND SPEED BUG REVERTED TO 234KTS WITH NO CREW ACTION) AND THROTTLES MOVED TOWARDS IDLE. MANUAL INTERVENTION WAS REQD. NO OTHER CREW ACTIONS WERE BEING PERFORMED OR INPUTS BEING MADE TO AUTOFLIGHT AND OR FMC. AUTO THROTTLE ATTEMPTS TO MAINTAIN 234KTS WITH AP ON, VNAV AND LNAV ENGAGED AND WITH FMC MACH 0.84 SELECTED (MCP WINDOW CLOSED). A/T WILL MAINTAIN SPEED WITH WINDOW OPEN ON MCP PANEL AND EITHER SPD OR MACH SELECTED. CONDITION OCCURS WITH AND WITHOUT WAI ON. MAINTENANCE REPORTS NIL FDES OR EXISTING FAULTS THIS SECTOR. GND TEST C/OUT THRUST MANAGEMENT SYSTEM AND MODE CONTROL PANEL. TESTS PASS .
